# SDR JJBA20130123014

- Difficulty date: January 23, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 27,668 hours, 37,514 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE CREW REPORTED THAT THE LANDING INOPERATIVE CAUTION ILLUMINATED.  THE LEFT DOOR YELLOW LIGHT ALSO ILLUMINATED IN FLIGHT.  CREW DECLARED AN EMERGENCY AND WAS ABLE TO LAND WITHOUT INCIDENT.  GROUND MX CREW R & R THE NOSE GEAR PROX SWITCH.
